MathSciNet Relay Station
MathSciNet bibliographic data
MR2502759 47H09 (47H10)
Sahu, D. R.; Xu, Hong-Kun; Yao, Jen-Chih Asymptotically strict pseudocontractive mappings in the intermediate sense. Nonlinear Anal. 70 (2009), no. 10, 3502–3511.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement